# SDR SIMA20230918002

- Difficulty date: September 18, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 48,204 hours, 30,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001536
- Condition: Faulted
- Location: Emergency Lights
- Part time: 46,285 hours, 28,177 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EMERGENCY LIGHTT BATTERY FAULT" ON EICAS-C/A-REMOVED AND REPLACED #4 ELPU IAW EMB 170 AMM 33-50-01 AND REINSTALLED RECESSED PIN 65 ON ELECTRICAL PLUG J1162 IAW EMB 170 SWPM 20-41-10 AN 20-50-10. ELPU OPC GOOD AND EMERGENCY LIGHTS OPC GOOD.
